Talk

Advanced search

Here some suggested organisations that offer expert advice on SN.

meds and lack of sleep,ideas please?

(2 Posts)
crazygal Tue 16-Oct-12 22:17:38

Hi there,I haven't been on here for awhile...
ds has been put on meds for his adhd,hes on them 2 months now and we are due to see our pead soon,
ds is not sleeping on these pills,and its just wearing us all down,he is crying out every night saying he scared,so he is needing constant reassuring,
He was normally asleep by 7.30/8 in the eves,and now its more like 12-2....
we are finding it so hard and its causing arguments! sad
Does anyone know if this side effect will pass? of ease up alittle?
Or some ideas on how to reassure him hes ok,as hes seeing 'things' in his room etc...
Has anyone had this?

Himalaya Wed 17-Oct-12 07:20:20

Can you try giving his last dose earlier in the day?
Has your pead offered melatonin?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now